American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14C30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 61 found      Go to page: 1 2 3

[1] Zhiyuan Li and Zhiyu Tian. Integral Hodge classes on fourfolds fibered by quadric bundles. Proc. Amer. Math. Soc. 144 (2016) 3333-3345.
Abstract, references, and article information   
View Article: PDF

[2] Stefan Patrikis. Mumford-Tate groups of polarizable Hodge structures. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Grzegorz Banaszak and Kiran S. Kedlaya. Motivic Serre group, algebraic Sato-Tate group and Sato-Tate conjecture. Contemporary Mathematics 663 (2016) 11-44.
Book volume table of contents
View Article: PDF

[4] Spencer Bloch. A note on twistor integrals. Contemporary Mathematics 648 (2015) 1-10.
Book volume table of contents   
View Article: PDF

[5] Elham Izadi and Jie Wang. The primitive cohomology of theta divisors. Contemporary Mathematics 647 (2015) 79-90.
Book volume table of contents   
View Article: PDF

[6] John Brevik and Scott Nollet. Developments in Noether-Lefschetz theory. Contemporary Mathematics 608 (2014) 21-50.
Book volume table of contents   
View Article: PDF

[7] Eduardo Cattani and Aroldo Kaplan. Algebraicity of Hodge loci for variations of Hodge structure. Contemporary Mathematics 608 (2014) 59-83.
Book volume table of contents   
View Article: PDF

[8] Donu Arapura, Xi Chen and Su-Jeong Kang. The smooth center of the cohomology of a singular variety. Contemporary Mathematics 608 (2014) 1-19.
Book volume table of contents   
View Article: PDF

[9] James D. Lewis. Hodge type conjectures and the Bloch-Kato theorem. Contemporary Mathematics 608 (2014) 235-258.
Book volume table of contents   
View Article: PDF

[10] Sampei Usui. A study of mirror symmetry through log mixed Hodge theory. Contemporary Mathematics 608 (2014) 285-311.
Book volume table of contents   
View Article: PDF

[11] Mark Green and Phillip Griffiths. On the differential equations satisfied by certain Harish-Chandra modules. Contemporary Mathematics 608 (2014) 85-141.
Book volume table of contents   
View Article: PDF

[12] Kristin M. Shaw. Tropical $(1,1)$-homology for floor decomposed surfaces. Contemporary Mathematics 589 (2013) 329-350.
Book volume table of contents   
View Article: PDF

[13] Yuri G. Zarhin. Hodge classes on certain hyperelliptic prymians. Contemporary Mathematics 574 (2012) 171-183.
Book volume table of contents   
View Article: PDF

[14] A. Beilinson. A remark on primitive cycles and Fourier-Radon transform. Contemporary Mathematics 571 (2012) 19-23.
Book volume table of contents   
View Article: PDF

[15] Amnon Besser. On the derivative of a normal function associated with a Deligne cohomology class. Contemporary Mathematics 571 (2012) 33-43.
Book volume table of contents   
View Article: PDF

[16] Wayne Raskind. Serre-Tate parameters and Jacobian inversion for rigid Calabi-Yau 3-folds. Contemporary Mathematics 571 (2012) 233-248.
Book volume table of contents   
View Article: PDF

[17] James D. Lewis. Arithmetic normal functions and filtrations on Chow groups. Proc. Amer. Math. Soc. 140 (2012) 2663-2670.
Abstract, references, and article information   
View Article: PDF

[18] Yu-Han Liu. Homogeneous ideals associated to a smooth subvariety. Proc. Amer. Math. Soc. 140 (2012) 2285-2291.
Abstract, references, and article information   
View Article: PDF

[19] Mark Andrea A. de Cataldo and Luca Migliorini. The decomposition theorem, perverse sheaves and the topology of algebraic maps. Bull. Amer. Math. Soc. 46 (2009) 535-633. MR 2525735.
Abstract, references, and article information   
View Article: PDF

[20] Burt Totaro. Euler and algebraic geometry. Bull. Amer. Math. Soc. 44 (2007) 541-559. MR 2338364.
Abstract, references, and article information
View Article: PDF

[21] Takuro Mochizuki. Asymptotic behaviour of tame harmonic bundles and an application to pure twistor $D$-modules. I. Memoirs of the AMS 185 (2007) MR 2281877.
Book volume table of contents   

[22] Takuro Mochizuki. Asymptotic behaviour of tame harmonic bundles and an application to pure twistor $D$-modules. II. Memoirs of the AMS 185 (2007) MR 2283665.
Book volume table of contents   

[23] Javier Fernandez. Hodge structures for orbifold cohomology. Proc. Amer. Math. Soc. 134 (2006) 2511-2520. MR 2213728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] John Erik Fornæss, Nils Øvrelid and Sophia Vassiliadou. Semiglobal results for $\overline\partial$ on a complex space with arbitrary singularities. Proc. Amer. Math. Soc. 133 (2005) 2377-2386. MR 2138880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Silke Lekaus. Unipotent flat bundles and Higgs bundles over compact Kähler manifolds. Trans. Amer. Math. Soc. 357 (2005) 4647-4659. MR 2156725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] J. Spandaw. Noether-Lefschetz problems for degeneracy loci. Memoirs of the AMS 161 (2003) MR 1950340.
Book volume table of contents   

[27] Richárd Mayer. Coupled contact systems and rigidity of maximal dimensional variations of Hodge structure. Trans. Amer. Math. Soc. 352 (2000) 2121-2144. MR 1624194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Ronnie Lee and Steven H. Weintraub. The Siegel modular variety of degree two and level four. Memoirs of the AMS 133 (1998) MR 1388896.
Book volume table of contents   

[29] S. Hosono, B. H. Lian and S.-T. Yau. Maximal degeneracy points of GKZ systems. J. Amer. Math. Soc. 10 (1997) 427-443. MR 1423031.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Amnon Yekutieli. Some remarks on Beilinson adeles. Proc. Amer. Math. Soc. 124 (1996) 3613-3618. MR 1353408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 61 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia